Alert archive / Florida / Special Weather Statements in 2021
Special Weather Statement, NWS Jacksonville, FL
NWS Jacksonville, FL issued this special weather statement at Jun 12, 2021, 4:15 PM EDT for Nassau County, Florida. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2021, 4:15 PM EDT (20:15 UTC)
- Expired
- Jun 12, 2021, 5:00 PM EDT
- In force
- 45 min
- Issued by
- NWS Jacksonville, FL
County Nassau County, FL
The radar
The Jacksonville radar (KJAX), 16 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 5:10 PM EDT | NON-TSTM WND GST 41 | Jacksonville Internatio, FL | ASOS SITE AT JACKSONVILLE INTERNATIONAL AIRPORT RECORDED A WIND GUST UP TO 41 MPH DUE TO AN OUTFLOW BOUNDARY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 8.3 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 467 J/kg
- Mixed-layer CIN
- -102 J/kg
- Mixed-layer LCL
- 1010 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
224
WWUS82 KJAX 122015
SPSJAX
Special Weather Statement
National Weather Service Jacksonville FL
415 PM EDT Sat Jun 12 2021
FLZ024-124-125-225-425-GAZ165-166-122100-
Western Duval FL-Inland Nassau FL-Trout River FL-Coastal Nassau FL-
Coastal Duval FL-Inland Camden GA-Coastal Camden GA-
415 PM EDT Sat Jun 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR NASSAU...NORTHERN DUVAL AND
SOUTHEASTERN CAMDEN COUNTIES UNTIL 500 PM EDT...
* At 415 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
Kings Ferry to 8 miles east of Kings Bay Base. Movement was south
at 10 mph.
* Wind gusts up to 50 mph possible with these storms.
* Locations impacted include...
St. Marys, Kingsland, Fernandina Beach, Callahan, Jacksonville
International Arpt, Kings Bay Base, Yulee, Little Talbot Island,
Fort Caroline and Nassau Village-Ratliff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3040 8201 3089 8175 3091 8140 3077 8142
3038 8137
TIME...MOT...LOC 2015Z 356DEG 8KT 3081 8176 3084 8143
$$
HESSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Jun 12, 3:17 PM EDT, 58 minutes earlier.
Area forecast discussion, Jun 12, 3:17 PM EDT, 58 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
317 PM EDT Sat Jun 12 2021
.Short Term.../through Monday/...
A cold front will move into SE GA this afternoon, then nearly
stationary near the GA/FL line through Tonight. The area will also
be in the base of an 500mb trough through Tonight. The combination
of diurnal heating, frontal convergence, and upper energy will
provide for an increased chance for convection this afternoon and
evening. While the activity will decrease in coverage through the
night due to loss of diurnal heating, storm chances will linger.
On Sunday, the cold front will remain across the region with the
500mb trough in place. Scattered to numerous storms will be expected
once again.
The frontal boundary will sink to the southeast and weaken Sunday
night.
For Monday, the upper trough will remain over the region, with the
combination of diurnal heating and upper support leading to
scattered to numerous storms. The best chance will be across NE FL,
closer to the dissipating cold frontal zone.
Temperatures will trend around seasonal averages this period.
&&
.Long Term.../Monday night through Saturday/...
Another frontal boundary will slide southeast into SE GA Monday
night. The boundary will move to near the GA/FL line Tuesday and
stall through Thursday. Above average coverage of showers and storms
will be expected through Thursday due to the frontal convergence and
diurnal instability. The greatest chance for storms will be across
NE FL.
Another trough will be over the region Friday into Saturday,
enhancing the diurnally driven convective activity.
Temperatures will trend near to a little above normal early in the
period, then near to a little below.
&&
.Marine...
A few troughs will affect the region over the next week, leading
to a period with above average chances for showers and storms.
Rip Currents: SE GA: Low through Sunday
NE FL: Low through Sunday
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 70 87 69 91 71 / 70 40 20 30 10
SSI 73 85 73 84 74 / 50 40 40 30 20
JAX 72 91 70 89 71 / 30 50 50 50 20
SGJ 73 89 71 86 73 / 30 60 50 60 30
GNV 73 90 70 87 71 / 30 60 60 70 30
OCF 73 89 72 87 72 / 30 60 60 70 30
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...None.
&&In the hours before
Special weather statement, Jun 12, 3:46 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
346 PM EDT Sat Jun 12 2021
GAZ135-136-151>154-122030-
Pierce GA-Inland Glynn GA-Appling GA-Coastal Glynn GA-Brantley GA-
Wayne GA-
346 PM EDT Sat Jun 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GLYNN...EASTERN
PIERCE...NORTHEASTERN BRANTLEY...WAYNE AND SOUTHEASTERN APPLING
COUNTIES UNTIL 430 PM EDT...
* At 346 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from 7 miles
southwest of Odum to near Raybon. Movement was east at 25 mph.
* Wind gusts up to 50 mph possible with these storms.
* Locations impacted include...
Jesup, Patterson, Gardi, Screven, Odum, Offerman, Thalmann,
Everett, Raybon and Doctortown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3127 8141 3123 8210 3165 8220 3169 8186
3165 8182 3166 8181 3165 8180 3161 8177
3161 8175 3160 8175 3161 8174 3158 8170
3156 8170 3154 8167 3150 8165 3148 8162
3145 8163 3142 8160 3136 8152 3133 8145
TIME...MOT...LOC 1946Z 287DEG 23KT 3161 8213 3128 8202
HESSLocal storm report, Jun 12, 3:55 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
355 PM EDT SAT JUN 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0341 PM TSTM WND GST 2 N MAYPORT 30.42N 81.41W
06/12/2021 M41 MPH AMZ452 FL MESONET
MESONET STATION XHUP HUGUENOT PARK RECORDED
A WIND GUST OF 41 MPH.
&&
KBLocal storm report, Jun 12, 3:58 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
358 PM EDT SAT JUN 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND GST 4 S FORT CAROLINE 30.33N 81.51W
06/12/2021 E45 MPH DUVAL FL ASOS
ASOS AT CRAIG FIELD REPORTED A WIND GUST OF
45 MPH.
&&
KBLocal storm report, Jun 12, 4:10 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
410 PM EDT SAT JUN 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0259 PM TSTM WND GST 4 NE ORANGE PARK 30.22N 81.67W
06/12/2021 M46 MPH DUVAL FL AWOS
AWOS STATION KNIP JACKSONVILLE NAS MEASURED
A PEAK WIND GUST OF 46 MPH.
&&
KBLocal storm report, Jun 12, 4:12 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
412 PM EDT SAT JUN 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 PM TSTM WND GST 4 SSW FORT CAROLINE 30.33N 81.52W
06/12/2021 M47 MPH DUVAL FL ASOS
ASOS STATION KCRG JACKSONVILLE CRAIG FIELD
MEASURED A WIND GUST OF 47 MPH.
&&
KBSpecial weather statement, Jun 12, 4:15 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
415 PM EDT Sat Jun 12 2021
FLZ024-124-125-225-425-GAZ165-166-122100-
Western Duval FL-Inland Nassau FL-Trout River FL-Coastal Nassau FL-
Coastal Duval FL-Inland Camden GA-Coastal Camden GA-
415 PM EDT Sat Jun 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR NASSAU...NORTHERN DUVAL AND
SOUTHEASTERN CAMDEN COUNTIES UNTIL 500 PM EDT...
* At 415 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
Kings Ferry to 8 miles east of Kings Bay Base. Movement was south
at 10 mph.
* Wind gusts up to 50 mph possible with these storms.
* Locations impacted include...
St. Marys, Kingsland, Fernandina Beach, Callahan, Jacksonville
International Arpt, Kings Bay Base, Yulee, Little Talbot Island,
Fort Caroline and Nassau Village-Ratliff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3040 8201 3089 8175 3091 8140 3077 8142
3038 8137
TIME...MOT...LOC 2015Z 356DEG 8KT 3081 8176 3084 8143
HESSThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 12:51 PM EDT | Special Weather Statement | JAX | Gilchrist | 24 min |
| Jun 12, 1:22 PM EDT | Special Weather Statement | JAX | Alachua, Bradford, Clay, Gilchrist, Putnam, Union | 38 min |
| Jun 12, 1:50 PM EDT | Special Weather Statement | JAX | Clay, Putnam | 40 min |
| Jun 12, 1:59 PM EDT | Special Weather Statement | JAX | Suwannee | 46 min |
| Jun 12, 2:11 PM EDT | Special Weather Statement | JAX | Bradford, Clay | 49 min |
| Jun 12, 2:15 PM EDT | Special Marine Warning | JAX | 90 min | |
| Jun 12, 2:46 PM EDT | Special Weather Statement | JAX | Hamilton | 44 min |
| Jun 12, 2:50 PM EDT | Special Weather Statement | JAX | Clay, Saint Johns | 40 min |
| Jun 12, 2:51 PM EDT | Special Marine Warning | JAX | 84 min | |
| Jun 12, 2:53 PM EDT | Special Weather Statement | JAX | Columbia, Union | 37 min |
| Jun 12, 2:59 PM EDT | Severe Thunderstorm Warning | JAX | Duval | 14 min |
| Jun 12, 3:22 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Columbia, Hamilton | 53 min |
| Jun 12, 3:25 PM EDT | Special Weather Statement | JAX | Nassau | 50 min |
| Jun 12, 3:27 PM EDT | Special Weather Statement | JAX | Suwannee | 48 min |
| Jun 12, 3:33 PM EDT | Special Marine Warning | JAX | 87 min | |
| Jun 12, 4:10 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Columbia, Hamilton, Nassau, Union | 25 min |
| Jun 12, 5:26 PM EDT | Special Marine Warning | JAX | 64 min | |
| Jun 12, 2:02 PM EDT | Special Weather Statement | JAX | Glynn | 43 min |
| Jun 12, 3:46 PM EDT | Special Weather Statement | JAX | Wayne | 44 min |
| Jun 12, 4:27 PM EDT | Special Weather Statement | JAX | Wayne | 48 min |
| Jun 12, 4:37 PM EDT | Special Weather Statement | JAX | Camden | 38 min |
| Jun 12, 5:00 PM EDT | Special Weather Statement | JAX | Brantley | 30 min |
| Jun 12, 5:10 PM EDT | Special Weather Statement | JAX | Brantley, Pierce | 50 min |
| Jun 12, 5:20 PM EDT | Severe Thunderstorm Warning | JAX | Brantley | 25 min |
| Jun 12, 5:22 PM EDT | Special Weather Statement | JAX | Atkinson | 53 min |
| Jun 12, 5:37 PM EDT | Special Weather Statement | JAX | Jeff Davis | 38 min |
| Jun 12, 5:53 PM EDT | Special Weather Statement | JAX | Brantley, Pierce | 52 min |
| Jun 12, 5:56 PM EDT | Special Weather Statement | JAX | Atkinson | 49 min |
| Jun 12, 6:44 PM EDT | Special Weather Statement | JAX | Atkinson | 46 min |
| Jun 12, 7:02 PM EDT | Special Weather Statement | JAX | Coffee | 28 min |
| Jun 12, 7:12 PM EDT | Special Weather Statement | JAX | Wayne | 33 min |
| Jun 12, 7:21 PM EDT | Severe Thunderstorm Warning | JAX | Atkinson, Clinch, Coffee | 39 min |
| Jun 12, 7:31 PM EDT | Special Weather Statement | JAX | Wayne | 44 min |
| Jun 12, 7:42 PM EDT | Special Weather Statement | JAX | Appling, Jeff Davis | 48 min |
| Jun 12, 7:45 PM EDT | Special Weather Statement | JAX | Bacon | 30 min |
| Jun 12, 7:57 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Bacon, Coffee, Jeff Davis | 33 min |
Nearby
Special Weather Statements in Florida, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.